Alert archive / Iowa / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 69, NWS Des Moines, IA

May 28, 20184 counties in Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at May 28, 2018, 5:41 PM CDT for 4 counties in Iowa. It was in force for 64 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 28, 2018, 5:41 PM CDT (22:41 UTC)
Expired
May 28, 2018, 6:45 PM CDT
In force
64 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Hail
1.25 in
Wind
70.0 mph

Counties Cerro Gordo County, IA, Hancock County, IA, Winnebago County, IA, Worth County, IA

The radar

The Des Moines radar (KDMX), 172 km from the middle of the area, began a volume at 22:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 28, 5:43 PM CDTTSTM WND DMG1 Nnw Mason City, IAWIDESPREAD TREE DAMAGE. BRANCHES UP TO 2 TO 3 INCHES IN DIAMETER.
May 28, 5:47 PM CDTTSTM WND DMGMason City, IANUMEROUS 3-4 INCH DIAMETER TREE BRANCHES DOWN THROUGHOUT MASON CITY. A FEW LARGER TREES DOWN AS WELL. HAIL OF UNKNOWN SIZE. TIME ESTIMATED BY RADAR.
May 28, 5:49 PM CDTTSTM WND DMG2 E Ventura, IA6 INCH DIAMETER TREE LIMBS AND MULTIPLE POWER LINES DOWN THROUGHOUT THE TOWN OF CLEAR LAKE. SEVERAL BOATS ON CLEAR LAKE HAVE EITHER CAPSIZED OR LOST POWER. TIME ESTIMATED BY RADAR.
May 28, 5:56 PM CDTHAIL 11 Nnw Mason City, IAHAILING FOR 5 MINUTES. UP TO QUARTER SIZED HAIL DRIVEN BY THE WIND. HEAVY RAIN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 10.7 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2018-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 367 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2018-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -41 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
367 J/kg
Mixed-layer CIN
-293 J/kg
Mixed-layer LCL
2678 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
-41 m²/s²
0-3 km storm-relative helicity
16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

164 
WUUS53 KDMX 282241
SVRDMX
IAC033-081-189-195-282345-
/O.NEW.KDMX.SV.W.0069.180528T2241Z-180528T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Des Moines IA
541 PM CDT MON MAY 28 2018

The National Weather Service in Des Moines  has issued a

* Severe Thunderstorm Warning for...
  Worth County in north central Iowa...
  Northeastern Hancock County in north central Iowa...
  Northern Cerro Gordo County in north central Iowa...
  Eastern Winnebago County in north central Iowa...

* Until 645 PM CDT.

* At 540 PM CDT, a severe thunderstorm was located near Clear Lake,
  or 8 miles southwest of Mason City, moving north at 20 mph.

  HAZARD...70 mph wind gusts and half dollar size hail.

  SOURCE...Trained weather spotters.

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* Locations impacted include...
  Mason City, Forest City, Northwood, Lake Mills, Nora Springs,
  Manly, Emmons, Clear Lake, Mason City Municipal Airport, Rice Lake,
  Ventura, Plymouth, Fertile, Leland, Kensett, Grafton, Hanlontown,
  Joice, Rock Falls and Scarville.

This includes Interstate 35 between mile markers 191 and 218.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 4303 9303 4316 9368 4350 9363 4350 9302
TIME...MOT...LOC 2240Z 186DEG 18KT 4310 9336 

HAIL...1.25IN
WIND...70MPH
 
$$

Lee
3 follow-up statements
802 
WWUS53 KDMX 282302
SVSDMX

Severe Weather Statement
National Weather Service Des Moines IA
602 PM CDT MON MAY 28 2018

IAC033-081-189-195-282345-
/O.CON.KDMX.SV.W.0069.000000T0000Z-180528T2345Z/
Worth IA-Hancock IA-Cerro Gordo IA-Winnebago IA-
602 PM CDT MON MAY 28 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR WORTH...NORTHEASTERN HANCOCK...NORTHERN CERRO GORDO AND EASTERN
WINNEBAGO COUNTIES...

At 602 PM CDT, a severe thunderstorm was located over Manly, or 7
miles north of Mason City, moving north at 30 mph.

HAZARD...70 mph wind gusts and half dollar size hail.

SOURCE...Trained weather spotters.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Mason City, Forest City, Northwood, Lake Mills, Nora Springs, Manly,
Emmons, Clear Lake, Mason City Municipal Airport, Rice Lake, Ventura,
Plymouth, Fertile, Leland, Kensett, Grafton, Hanlontown, Joice, Rock
Falls and Scarville.

This includes Interstate 35 between mile markers 191 and 218.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4303 9303 4316 9368 4350 9363 4350 9302
TIME...MOT...LOC 2302Z 195DEG 25KT 4326 9320 

HAIL...1.25IN
WIND...70MPH
 
$$

Lee
149 
WWUS53 KDMX 282329
SVSDMX

Severe Weather Statement
National Weather Service Des Moines IA
629 PM CDT MON MAY 28 2018

IAC081-282339-
/O.CAN.KDMX.SV.W.0069.000000T0000Z-180528T2345Z/
Hancock IA-
629 PM CDT MON MAY 28 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HANCOCK COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4311 9303 4322 9342 4337 9361 4350 9361
      4350 9302
TIME...MOT...LOC 2329Z 186DEG 18KT 4340 9318 

$$

IAC033-189-195-282345-
/O.CON.KDMX.SV.W.0069.000000T0000Z-180528T2345Z/
Worth IA-Cerro Gordo IA-Winnebago IA-
629 PM CDT MON MAY 28 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR WORTH...NORTHEASTERN CERRO GORDO AND NORTHEASTERN WINNEBAGO
COUNTIES...

At 629 PM CDT, a severe thunderstorm was located near Northwood,
moving north at 20 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Trained weather spotters.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Mason City, Northwood, Lake Mills, Nora Springs, Manly, Emmons, Rice
Lake, Plymouth, Fertile, Kensett, Grafton, Hanlontown, Joice, Rock
Falls, Bolan, Lake Mills Municipal Airport, Hogsback Wildlife Area,
Northwood Municipal and Rice Lake State Park.

This includes Interstate 35 between mile markers 198 and 218.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 4311 9303 4322 9342 4337 9361 4350 9361
      4350 9302
TIME...MOT...LOC 2329Z 186DEG 18KT 4340 9318 

HAIL...1.00IN
WIND...70MPH
 
$$

Lee
305 
WWUS53 KDMX 282344
SVSDMX

Severe Weather Statement
National Weather Service Des Moines IA
644 PM CDT MON MAY 28 2018

IAC033-189-195-282353-
/O.EXP.KDMX.SV.W.0069.000000T0000Z-180528T2345Z/
Worth IA-Cerro Gordo IA-Winnebago IA-
644 PM CDT MON MAY 28 2018

...THE SEVERE THUNDERSTORM WARNING FOR WORTH...NORTHEASTERN CERRO
GORDO AND NORTHEASTERN WINNEBAGO COUNTIES WILL EXPIRE AT 645 PM
CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Des Moines.

LAT...LON 4311 9303 4322 9342 4337 9361 4350 9361
      4350 9302
TIME...MOT...LOC 2343Z 186DEG 18KT 4346 9317 

$$

Lee

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 3:29 PM CDT, 2 hours 12 minutes earlier.

Area forecast discussion, May 28, 3:29 PM CDT, 2 hours 12 minutes before
Area Forecast Discussion
National Weather Service Des Moines IA
329 PM CDT Mon May 28 2018

.SHORT TERM.../Tonight through Tuesday/
Issued at 329 PM CDT Mon May 28 2018

Scattered storms are ongoing currently, but similar to previous days
will diminish quickly as sunset approaches and peak heating is lost.
In the meantime, potential for numerous strong to severe storms will
be severely limited by their inability to organize in the lackluster
shear environment. Instead, isolated strong to severe storms may
occur with primary hail/wind threats and will be short lived.
Activity will primarily occur over the southwest half to two thirds
of the state, with the best strong to severe threat over central and
southern Iowa where MUCAPE values in excess of 3000 J/kg exist.

While Tuesday will once again be a day well above normal, around 15
degrees above, it will trend cooler than this weekend as 850 mb
temps fall back into the 17 to 19 deg C range versus the 20+ of
late. Resulting highs will top out in the low 90s. Do not anticipate
another round of heat headlines or weather statements with
temperatures stepping in the right direction and apparent
temperatures primarily in the low 90s. With the compounding affects
of the early season heat, it will remain important to take necessary
precautions tomorrow in any event.

The larger 500 mb pattern will see disruptions as the upper level
trough over the Rockies begins to move out and Alberto moves up into
the western Ohio Valley. Forcing continues to look a bit disjointed
as a result of the two competing systems and Iowa mostly in the
middle. Regardless, more widespread shower/storm activity expected
as first wave of forcing off the western trough moves into the area.
Threat for severe remains low with sub-par wind profiles, but threat
for an isolated strong to severe storm threat remains mostly over
western areas, not dissimilar to today and the previous days.

.LONG TERM.../Tuesday night through Monday/
Issued at 329 PM CDT Mon May 28 2018

From Tuesday night through Wednesday a fairly weak 500 mb trough
will move over the Dakotas and Minnesota, with its southeastern
periphery moving over Iowa and scooping former sub-tropical storm
Alberto northward across Illinois and Indiana. With our forecast
area lying between these two systems we can expect increasing
cloud cover, holding temperatures in check a bit compared to the
previous several days, while the broad forcing along the
periphery of the northwestern trough and possibly the outermost
fringes of influence from Alberto lead to more scattered
thunderstorms at times.

From late Wednesday night into Friday night another deep-layer
ridge will build across the region, bringing a return of dry and
warmer weather to end the work week. It does not appear the heat
will be as pervasive as the current heat wave, with highs more in
the lower 90s, but it is possible by Friday afternoon temperatures
could rise more into the mid-90s bringing back some marginally
hazardous effects. We will be watching this in the coming days.

The late week warm-up will be short lived as a more longitudinally
extensive trough finally pushes across the region next Saturday,
bringing highs more in the low to mid 80s range next weekend. The
passage of the trough will likely bring more showers and
thunderstorms between late Friday night and early Sunday morning,
but confidence in timing and extent is low. The overall synoptic
pattern does not appear to support organized severe weather, and
the odds of severe thunderstorms look relatively low.

&&

.AVIATION.../For the 18Z TAFS through 18Z Tuesday afternoon/
Issued at 1223 PM CDT Mon May 28 2018

VFR conditions will continue to prevail at most sites throughout
the TAF period. An unlucky few, namely KDSM/KFOD and possibly
KMCW, may see short periods of MVFR as isolated to scattered
convection is again expected today. However confidence is low in
storms actually affecting any of the sites and causing
restrictions due to the scattered nature expected. VCTS and any
restrictions will subside shortly after about 01z. Winds will
predominantly turn southerly into the afternoon, and complicating
matters is remnant outflow from morning convection/precipitation
over SW Wisconsin. It has moved through parts of NE and NC Iowa
and continues to produce easterly/southeasterly winds around 10-15
kts with gusts in excess of 20kts. Has and will continue to
affect KMCW/KALO over the next couple hours.

&&

.CLIMATE...
Issued at 329 PM CDT Mon May 28 2018

The temperature has reached at least 97 degrees at the Des Moines
International Airport so far today. This marks the third
consecutive day of at least 96 degrees, with the daily record
high temperature being broken on all three days. Previous to this
year there were only three days of 96 degrees or higher ever
recorded at Des Moines this early in the season, so that has now
been doubled.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM CDT this evening for IAZ059-060.

&&

SHORT TERM...Curtis
LONG TERM...Lee
AVIATION...Curtis
CLIMATE...Lee
Hazardous weather outlook, May 28, 2:18 PM CDT, 3 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Des Moines IA
218 PM CDT Mon May 28 2018

IAZ059-060-073-291100-
Dallas-Polk-Warren-
218 PM CDT Mon May 28 2018

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...This afternoon and tonight

A Heat Advisory is in effect for the area. Please refer to the
National Weather Service website at weather.gov/desmoines for
further details.

Isolated thunderstorms are expected late this afternoon and
evening. A strong storm or two is possible, producing small hail
and gusty winds.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Thunderstorm chances will return between Tuesday afternoon and
Wednesday evening, then again around Saturday. At this time the
threat of severe storms is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

IAZ004>007-015>017-023>028-033>039-044>050-057-058-061-062-
070>072-074-075-081>086-092>097-291100-
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun-
Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene-
Boone-Story-Marshall-Tama-Audubon-Guthrie-Jasper-Poweshiek-Cass-
Adair-Madison-Marion-Mahaska-Adams-Union-Clarke-Lucas-Monroe-
Wapello-Taylor-Ringgold-Decatur-Wayne-Appanoose-Davis-
218 PM CDT Mon May 28 2018

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...This afternoon and tonight

Isolated thunderstorms are expected late this afternoon and
evening. A few strong storms are possible, producing small hail
and gusty winds.

Unseasonably hot conditions continue today with heat index values
around 95 to 100 through the evening.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Thunderstorm chances will return between Tuesday afternoon and
Wednesday evening, then again around Saturday. At this time the
threat of severe storms is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

Lee

In the hours before

Local storm report, May 28, 5:08 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
508 PM CDT MON MAY 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0449 PM     HAIL             3 NW CARLISLE           41.53N 93.53W
05/28/2018  E1.00 INCH       POLK               IA   PUBLIC

            MPING REPORT OF QUARTER SIZED HAIL.

&&

BSS
Local storm report, May 28, 5:16 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
516 PM CDT MON MAY 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             1 NNE GOODELL           42.94N 93.61W
05/28/2018  M1.00 INCH       HANCOCK            IA   TRAINED SPOTTER

            WIND DAMAGE ALSO REPORTED WITH THIS STORM
            SENT VIA LSR AT 507 PM.

0507 PM     TSTM WND DMG     1 NNE GOODELL           42.94N 93.61W
05/28/2018                   HANCOCK            IA   TRAINED SPOTTER

            10 INCH DIAMETER TREE (ABOUT 12 FEET TALL)
            DOWN ALONG WITH SEVERAL SMALLER BRANCHES.
            QUARTER HAIL ALSO REPORTED AT 510 PM (SENT
            VIA NEW LSR).

&&
Local storm report, May 28, 5:19 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
519 PM CDT MON MAY 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TSTM WND GST     CLARION AIRPORT         42.74N 93.76W
05/28/2018  M58 MPH          WRIGHT             IA   AWOS

            AWOS STATION CAV, CLARION AIRPORT.

&&
Local storm report, May 28, 5:20 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
520 PM CDT MON MAY 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 PM     TSTM WND DMG     CARLISLE                41.50N 93.49W
05/28/2018                   WARREN             IA   PUBLIC

            LARGE TREE BRANCH DOWN. VIA SOCIAL MEDIA.

&&

BSS
Local storm report, May 28, 5:36 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
536 PM CDT MON MAY 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0531 PM     TSTM WND GST     3 E GARNER              43.09N 93.54W
05/28/2018  E65 MPH          HANCOCK            IA   PUBLIC

            2 INCH TREE LIMBS DOWN. DEBRIS BLOWING
            ACROSS THE ROAD. UP TO NICKEL SIZED HAIL.

&&

BSS
Local storm report, May 28, 5:39 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
539 PM CDT MON MAY 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0536 PM     TSTM WND GST     MASON CITY MUNICIPAL AI 43.16N 93.33W
05/28/2018  M63 MPH          CERRO GORDO        IA   ASOS

            ASOS STATION MCW, MASON CITY MUNICIPAL
            AIRPORT.

&&

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 7:30 PM CDTSpecial Weather StatementDMXCalhoun45 min
May 27, 8:01 PM CDTHeat AdvisoryDMXDallas, Polk, Warren24 hr
May 28, 2:50 PM CDTSevere Thunderstorm WarningDMXJasper, Polk, Story40 min
May 28, 3:20 PM CDTSevere Thunderstorm WarningDMXJasper25 min
May 28, 3:32 PM CDTSevere Thunderstorm WarningDMXMarshall28 min
May 28, 3:42 PM CDTSevere Thunderstorm WarningDMXHamilton, Webster, Wright48 min
May 28, 4:35 PM CDTSevere Thunderstorm WarningDMXWright40 min
May 28, 4:48 PM CDTSevere Thunderstorm WarningDMXPolk, Warren27 min
May 28, 5:03 PM CDTSevere Thunderstorm WarningDMXCerro Gordo, Franklin, Hancock, Wright57 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.